MAUDE Adverse Event Report: BAUSCH + LOMB SYNERGETICS ENTRY SITE ALIGNMENT SYSTEM W/VALVE; 27GA VALVED ESA SYSTEM

BAUSCH + LOMB SYNERGETICS ENTRY SITE ALIGNMENT SYSTEM W/VALVE; 27GA VALVED ESA SYSTEM
Model Number BL5240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.Report 1 of 7 see: 1932402-2018-00005, 00006, 00007, 00008, 00009, 00010.
 
Event or Problem Description
It was reported the patient developed endophthalmitis after a procedure in which bausch + lomb devices were used.The cause of the endophthalmitis has not been determined.Additional information regarding possible treatment and patient outcome has been requested.

Brand Name
SYNERGETICS ENTRY SITE ALIGNMENT SYSTEM W/VALVE
Common Device Name
27GA VALVED ESA SYSTEM
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7650686
Report Number0001932402-2018-00004
Device Sequence Number1651832
Product Code NGY
UDI-Device Identifier20841305111374
UDI-Public(01)20841305111374(17)190508
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician Assistant
Device Expiration Date05/08/2019
Device Model NumberBL5240
Device Lot NumberM0013382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;